# SDR AUS20010477

- Difficulty date: May 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: NAS161210
- Condition: Damaged
- Location: Drag Actuator
- Component: Drag Actuator, 15425001
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 8 SPOILER POWER CONTROL ACTUATOR (PCA) FILTER BOSS O' RING SEAL DAMAGED AND LEAKING.
